# SDR ASAA2023010141361

- Difficulty date: January 1, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 2,095 hours, 639 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Rt Pitot Probe
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AUX PITOT PROBE LIGHT ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED AUXILIARY PITOT PROBE PER B737-9 AMM 34-11-01. LEAK TEST PER AMM 34-11-08-790-808 GOOD.
